# SDR DALA2023070305297

- Difficulty date: June 27, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N992AT
- Make and model: Boeing 717-200
- Aircraft serial: 55136
- Aircraft time: 47,469 hours, 32,098 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL 121MF OF FWD CARGO COMPARTMENT (C1). SUMMARY OF NRC 00470: FLOOR PANEL 121MF WAS MANUFACTURED AND REPLACED PER ERA 544901-14 REV A AND INSTALLATION OF FLOOR PANEL 121MF ACCOMPLISHED UNDER TASK CARD 2040-0006. (LP #2837740)
